Robust Reliable Sliding Mode H Control for Uncertain Stochastic Nonlinear Jump Systems with Actuator Failures

Abstract:

Article Preview

The problems of stochastic stability and robust reliable sliding mode H∞ control for a class of nonlinear matched and mismatched uncertain systems with stochastic jumps are considered in this paper. A more practical model of actuator failures than outage is considered. Based on the state feedback method, the resulting closed-loop systems are reliable in that they remain robust stochastically stable and satisfy a certain level of H∞ disturbance attenuation not only when all actuators are operational, but also in case of some actuator failures. The uncertain system under consideration may have mismatched norm bounded uncertainties in the state matrix. The transition of the jumping parameters in the systems is governed by a finite-state markov process. A sufficient condition is given for the existence of integral sliding surface in terms of linear matrix inequalities (LMIs). Then, a reaching motion controller is designed such that the resulting closed-loop system can be driven onto the desired sliding surface in finite time. Moreover, a state feedback controller is also constructed by using the solution of LMIS. Finally, we give a design example in order to show the effectiveness of our method.

Info:

Periodical:

Key Engineering Materials (Volumes 480-481)

Edited by:

Yanwen Wu

Pages:

1475-1479

DOI:

10.4028/www.scientific.net/KEM.480-481.1475

Citation:

Z. Y. Tang et al., "Robust Reliable Sliding Mode H Control for Uncertain Stochastic Nonlinear Jump Systems with Actuator Failures", Key Engineering Materials, Vols. 480-481, pp. 1475-1479, 2011

Online since:

June 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.